# SDR SWIA2019121746915

- Difficulty date: October 31, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN HAS NUMEROUS AREAS OF CORROSION BETWEEN FS 559 TO FS 559+64 STR 26L TO STR 26R (C-CHECK) RO 12/14/2019  REMOVED CORROSION BETWWEEN FS 559 TO FS 559 +64 STR 262 TO STR 26R.WITH IN ALLOWABLE LIMITS IAW BOMBA REO.
